MathSciNet Relay Station
MathSciNet bibliographic data
MR2451728 35K57 (35B25 35D05 49J20 76D05)
Tian, Lixin; Shen, Chunyu; Ding, Danping Optimal control of the viscous Camassa-Holm equation. Nonlinear Anal. Real World Appl. 10 (2009), no. 1, 519–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement